# SDR MASA2011040502333

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,852 hours, 14,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0712
- Condition: Inoperative
- Location: Cabin Door
- Part time: 3,605 hours, 3,069 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLOSED UNCOM AND W/ NOT OPEN.  MX REPLACED DOOR ASSIST MOTOR AND BOTH STRUTS.
